Global stability of a multistrain SIS model with superinfection

Dénes, Attila, Muroya, Yoshiaki, Röst, Gergely: Global stability of a multistrain SIS model with superinfection.
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 14 (2). pp. 421-435. ISSN 1547-1063 (2017)

[img]
Preview
Text
Rost2017MBEDenesMuroya.pdf - Published Version

Download (320kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATICAL BIOSCIENCES AND ENGINEERING
Date: 2017
Volume: 14
Number: 2
Page Range: pp. 421-435
ISSN: 1547-1063
Publisher: American Institute of Mathematical Sciences
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3097992
DOI id: https://doi.org/10.3934/mbe.2017026
Date Deposited: 2018. Jan. 15. 10:40
Last Modified: 2020. Feb. 12. 16:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12714
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year